# SDR TIMA20170223003

- Difficulty date: February 23, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 41,171 hours, 54,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BAGGAGE DOOR ANNUNCIATION ILLUMINATED. PILOT ABORTED TAKEOFF.  INSPECTION REVEALED THE NOSE BAGGAGE DOOR SWITCH HAD FAILED.
